# SDR 08FDEA02956

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53833127205
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED HOLE AT C 40, BETWEEN P 5-6 RT REPAIR PERFORMED BY ENLARGING THE HOLE TO 6MM.  PERFORM NDT FOR CRACK FREE CONDITION AND INSTALLING HL11VF8/HL70-8 FASTENER IAW RAS/DAHAM/4025121/2008 ISS A ,   APPROVED BY EA 6-5315-120079.
